# SDR QXEA200700162

- Difficulty date: February 12, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 22,174 hours, 31,453 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Leaking
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2163 - WATER DRIPPING ON GLARESHIELD.  MAINTENANCE REPLACED CORRODED NUPLATES ON UPPER EDGE OF FIRST OFFICERS WINDHSHIELD.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
